MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG SCOPIS ENT SW WITH TARGET GUIDED SURGERY; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-FREIBURG SCOPIS ENT SW WITH TARGET GUIDED SURGERY; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Catalog Number 8000-020-002
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 4 events were reported for this quarter.Product return status 4 device investigation types have not yet been determined.Additional information 4 devices were not labeled for single-use.4 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 4 malfunction events in which the device reportedly had an incorrect measurement.- 3 events had patient involvement; no patient impact.- 1 event had insufficient information received regarding health impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h6, h11.4 previously reported events are included in this follow-up record.Product return status: 4 devices were evaluated using data provided by the user or a third party.
 
Event or Problem Description
This report summarizes 4 malfunction events in which the device reportedly had an incorrect measurement.4 events had patient involvement: no patient impact.

Brand Name
SCOPIS ENT SW WITH TARGET GUIDED SURGERY
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21875883
Report Number0008010177-2025-00042
Device Sequence Number18328369
Product Code PGW
UDI-Device Identifier07613327413199
UDI-Public07613327413199
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8000-020-002
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown